Biblio Index

Export 2 results:
Author Title Type [ Year(Asc)]
Filters: Keyword is convex bodies  [Clear All Filters]
Vianello, M. (2018). Near optimal Tchakaloff meshes for compact sets with Markov exponent 2. Dolomites Research Notes on Approximation, 11(4), 79-83. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-8
PDF icon Vianello_DRNA2018.pdf (557.84 KB)
Kroó, A.. (2017). Schur type inequalities for multivariate polynomials on convex bodies. Dolomites Research Notes on Approximation, 10(1), 15-22. presented at the 06/2017. doi:10.14658/pupj-drna-2017-1-3
PDF icon Kroo_2017_STI.pdf (230.49 KB)